Taiwanese Journal of Mathematics

SOME UNIFORM ESTIMATES IN PRODUCTS OF RANDOM MATRICES

Jhishen Tsay

Full-text: Open access

Abstract

For each product of random matrices, there associated an invariant measure on the projective space. The convergence to the invariant measure is exponentially fast. In this paper we give uniform estimates on the exponential convergence when the distribution of the random matrices depends on a compact set of parameters.

Article information

Source
Taiwanese J. Math., Volume 3, Number 3 (1999), 291-302.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407129

Digital Object Identifier
doi:10.11650/twjm/1500407129

Mathematical Reviews number (MathSciNet)
MR1705982

Zentralblatt MATH identifier
0941.60017

Subjects
Primary: 60B15: Probability measures on groups or semigroups, Fourier transforms, factorization 60F99: None of the above, but in this section

Keywords
Lyapunov exponent invariant measure random matrix

Citation

Tsay, Jhishen. SOME UNIFORM ESTIMATES IN PRODUCTS OF RANDOM MATRICES. Taiwanese J. Math. 3 (1999), no. 3, 291--302. doi:10.11650/twjm/1500407129. https://projecteuclid.org/euclid.twjm/1500407129


Export citation